Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
5/35, DOI: 10.7862/rf.2012.5

Close-to-convexity properties of basic hypergeometric functions using their Taylor coefficients

K. Raghavendar, A. Swaminathan

DOI: 10.7862/rf.2012.5

Abstract

In this paper, we find the conditions on parameters a, b, c and q such that the basic hypergeometric function zphi(a, b; c; q, z) and its q-Alexander transform are close-to-convex (and hence univalent) in the unit disc D:={z: |z|<1} .

Full text (pdf)

References

  1. W.N. Bailey, Generalized hypergeometric series}, Cambridge University Press, New  York, 1935.

  2. G. Gasper and M. Rahman,  Basic hypergeometric series, Encyclopedia of Mathematics and its Applications, 35, Cambridge Univ. Press, Cambridge, 1990.

  3. P. L. Duren,  Univalent functions, Grundlehren der Mathematischen Wissenschaften, 259, Springer, New York, 1983.

  4. B. Friedman, Two theorems on schlicht functions, Duke Math. J. 13 (1946), 171--177.

  5. E. Heine,  Untersuchungenuber die Reihe ... , J. Reine Ang Math. 34 (1847)
    285-328.

  6. M. E. H. Ismail, E. Merkes and D. Styer, A generalization of starlike functions, Complex Variables Theory Appl. 14 (1990), no. 1-4, 77-84 

  7. Kustner R., Mapping properties of hypergeometric functions and convolutions of starlike or convex functions of order , Comput. Methods Funct. Theory 2 (2002), no. 2, 597-610.

  8. T. H. MacGregor, Univalent power series whose coecients have monotonic properties, Math. Z. 112 (1969), 222-228.

  9. S. R. Mondal and A. Swaminathan, Coecient conditions for univalency and starlikeness of analytic functions, J. Math. Appl. 31 (2009), 77-90.

  10. Saiful R. Mondal and A. Swaminathan, Geometric properties of generalized Polylogarithm, Integral Transforms Spec. Funct. 21 (2010) 691-701.

  11. F. Rnning, A Szego quadrature formula arising from q-starlike functions, in Continued fractions and orthogonal functions (Loen, 1992), 345-352, Dekker, New York.

  12. S. Ozaki, On the theory of multivalent functions, Sci. Rep. Tokyo Bunrika Daigaku A 2 (1935), 167-188.

  13. A. Swaminathan, Inclusion theorems of convolution operators associated with normalized hypergeometric functions, J. Comput. Appl. Math. 197 (2006), no. 1, 15-28.

  14. A. Swaminathan, Univalent polynomials and fractional order di erences of their coecients, J. Math. Anal. Appl. 353 (2009), no. 1, 232-238.

  15. A. Swaminathan, Continued fraction expansion for certain hypergeometric functions, Proceedings of the International Conference on Mathematical Sciences,
    Center for Mathematical Sciences, Pala, Kerala, 1-22.

  16. A. Swaminathan, Pick functions and Chain Sequences for hypergeometric type
    functions, Communicated for publication.

  17. N. M. Temme, Special functions, Wiley, New York, 1996.

About this Article

TITLE:
Close-to-convexity properties of basic hypergeometric functions using their Taylor coefficients

AUTHORS:
K. Raghavendar (1)
A. Swaminathan (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics
Indian Institute of Technology
Roorkee 247 667, Uttarkhand, INDIA (afiliacja nr 1 dla K. Raghavendar)
(2) Department of Mathematics
Indian Institute of Technology
Roorkee 247 667, Uttarkhand, INDIA (afiliacja nr 1 dla A. Swaminathan)
 

JOURNAL:
Journal of Mathematics and Applications
5/35

KEY WORDS AND PHRASES:
Basic hypergeometric functions, Gaussian hypergeometric
functions, close-to-convex functions, starlike functions, convex functions

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/5

DOI:
10.7862/rf.2012.5

URL:
http://dx.doi.org/10.7862/rf.2012.5

RECEIVED:
2011-10-11

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: